AIRR - ANZCA Institutional Research Repository
Skip navigation
Please use this identifier to cite or link to this item: http://hdl.handle.net/11055/1124
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWhite, Len_US
dc.contributor.authorVlok, Ren_US
dc.contributor.authorMelhuish, Ten_US
dc.date.accessioned2021-12-21T22:29:32Z-
dc.date.available2021-12-21T22:29:32Z-
dc.date.issued2018-03-01-
dc.identifier.citation378(9):873-4.en_US
dc.identifier.issn1533-4406en_US
dc.identifier.urihttp://hdl.handle.net/11055/1124-
dc.description.abstractNo abstract availableen_US
dc.subjectanalgesics, opioiden_US
dc.subjectdrug overdoseen_US
dc.subjecthumansen_US
dc.subjectmaleen_US
dc.titleCase 37-2017: A Man with Unintentional Opioid Overdoseen_US
dc.typeJournal Articleen_US
dc.type.contentTexten_US
dc.identifier.journaltitleThe New England journal of medicine.en_US
dc.identifier.doi10.1056/NEJMc1800046.en_US
dc.description.affiliatesUniversity of Wollongong, Wollongong, NSW, Australiaen_US
dc.description.pubmedurihttps://pubmed.ncbi.nlm.nih.gov/29513428/en_US
dc.type.studyortrialLetteren_US
dc.contributor.anzcaWhite, LDen_US
Appears in Collections:Scholarly and Clinical

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.